# SDR CALA2022090902309

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 737
- Aircraft serial: 29477
- Aircraft time: 107,388 hours, 10,937 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 138219
- Condition: None
- Location: Door R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - R2 DOOR EXIT LIGHT AND MIDDLE ZONE RH OVERHEAD EMERGENCY LIGHT FOUND DIM SHORT TIME WHEN EMERGENCY LIGHT TEST TRANSFER REF HXWO 1061171 AND ORIGINATED BY EMP V896965 R2 DOOR OVERHEAD EMERGENCY LIGHT CHARGER REPLACED AND LIGHTING CHECK NORMAL AS PER AMM33-51-00 WORK ACCOMPLISHED BY MECHANIC V896965 INSPECTED BY V926996 IDT INSPECTED BY HX107723 ADD EMP:V907050
